A noncrossing basis for noncommutative invariants of SL$(2,{\mathbb C})$ (bibtex)
by Franz Lehner
Reference:
Franz Lehner, A noncrossing basis for noncommutative invariants of SL$(2,{\mathbb C})$, J. Combin. Theory Ser. A, 118(1), 257-269, (2011).
Bibtex Entry:
@Article{franzlehner-11,
  Title    = {A noncrossing basis for noncommutative invariants of {SL$(2,{\mathbb C})$}},
  Author   = {Franz Lehner},
  Journal  = {J. Combin. Theory Ser. A},
  Year     = {2011},
  Number   = {1},
  Pages    = {257-269},
  Volume   = {118},
  Arxiv    = {0905.1860},
  Doi      = {10.1016/j.jcta.2010.06.004},
  Mrnumber = {2737199},
}